|Thông tin chi tiết của sản phẩm
Active ingredient: Each capsule contents
Oxomemazin HCl . . . ... .1,65mg
Guaifenesin . . . . . . . .... .33,3mg
Paracetamol . . . . . . . . . .33,3mg
Sodium benzoat . . . . ... . 33,3mg
Reduce cough with sputum accompanied by allergic condition.
Adult : 2 caps/ time, 4 times daily. Childen 10-12 yr : 2 caps/time, 3-4 times daily, 6-10 yr : 2 caps/time, 2-3 times daily, 2-6 yr: 1 cap /time, 2-3 times daily.
History of agranulocytosis, risk of urinary retention & closed-angled glaucoma. 1st trimester of pregnancy, lactation. Childn <2 yr.
Impaired kidney or liver function; may impair ability to drive or operate machinery. Elderly.
Adverse Drug Reactions
Sedation, dizziness, hypotension, incoordination, skin rash.
Alcohol & alcohol-containing preparations. Sultopride, CNS depressants, atropine & other atropine-like substances.
N02BE51 - ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Shelf life: 24 months
Box of 1 bottle x 24 caps.
For further information please contact us:
Manufacturer: Thanh Nam Pharmaceutical Production Trading Company Ltd.
Address: 60 – Doc Lap Avenue, Vietnam Singapore Industry Park
Thuan An, Bình Dương
Office: 3A Dang Tat Street, Tan Dinh ward, district 1
HCM city, Vietnam
Telephone : (+84650) – 3767850 Fax : (+84650) – 3767852